# SDR CA070807006

- Difficulty date: July 14, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Snias AS332C
- Aircraft time: 18,995 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pin
- Part number: 332A38101521
- Part serial: M172RAA
- Condition: Worn
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON MAIN ROTOR GEARBOX REMOVAL SMALL PIN P/N 332A38-1015-21 FOUND INSTALLED IN LIEU OF LARGE PIN P/N 332A38-1019-21 IN LOWER POSITION OF FORWARD SUSPENSION BAR.  RESULTANT, RADIAL PLAY 6 MM APPROXIMATELY.  MFG CONTACTED TO DETERMINE FURTHER ACTION.  RECORDS INDICATE PIN INSTALLED FOR 40 FLIGHT HOURS.  (TC NR 20070807006)
